# SDR SIMA200118001

- Difficulty date: June 29, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5318 - CREW REPORTED A FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 7AB TO BE INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE BULB.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
